Makale
Tam Makale
Uluslararası
2015
On the semi-real quaternionic bertrand curves of AW(k)-type in E31
Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics
Cilt 8 · Sayı 57 · ss. 15–26 · 26.06.2015
Atıf için künye
Çakmak, A., KIZILTUĞ, S., Tarakcı, Ö., & Yurttançıkmaz, S. (2015). On the semi-real quaternionic bertrand curves of AW(k)-type in E31. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 8(57), 15–26. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84932638154&origin=inward
BibTeX
@article{cakmak2015-57357,
author = {Çakmak, Ali and KIZILTUĞ, SEZAİ and Tarakcı, Ömer and Yurttançıkmaz, Semra},
title = {On the semi-real quaternionic bertrand curves of AW(k)-type in E31},
journal = {Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics},
year = {2015},
volume = {8},
number = {57},
pages = {15--26},
issn = {2065-2151},
url = {https://akademik.atauni.edu.tr/yayinlar/57357-on-the-semi-real-quaternionic-bertrand-curves-of-awk-type-in-e31}
}